# SDR DL73K990221

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Component: 20405010
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AIR TURNBACK TO RSW DUE TO F/A REPORTED SMOKE IN AFT CABIN AND FLIGHT CREW SENSED BURNING SMELL FROM DUCTING.  LANDING WAS UNEVENTFUL.  MCO MTC TO DRIVE OVER AND WORK.  NO ABNORMAL INDICATIONS FROM ENGINES OR PACKS.  CHECKED ALL PANELS FOR EVIDENCE OF SMOKE OR DAMAGE, NONE FOUND.  PRESSURIZED AIRCRAFT AND RAN BOTH ENG, ALL FOUND OK.  REPLACED BOTH COALESCER BAGS AND CHECKED GASPAR FAN.  CHECKS GOOD.
